# SDR DXTR 20121015001

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 5,754 hours, 4,540 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Rudder
- Part time: 5,754 hours, 4,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE A/B INSPECTION,  DISCOVERED THE AUTOPILOT RUDDER CABLE BRACKET LOCATED AFT OF THE CANTED BULKHEAD IS CRACKED IN 2 PLACES.  REPLACED RUDDER AUTO PILOT CABLE PULLEY BRACKET, REF SRM 51-40-03, PN 6661154-2.
